GAMLSS: a distributional regression approach

Stasinopoulos, Dimitrios, Rigby, Robert A. and De Bastiani, Fernanda (2018) GAMLSS: a distributional regression approach. Statistical Modelling, 18 (3-4). pp. 248-273. ISSN 1477-0342

GAMLSS A distributional.pdf.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (9MB) | Preview
Official URL:

Abstract / Description

A tutorial of the generalized additive models for location, scale and shape (GAMLSS) is given here using two examples. GAMLSS is a general framework for performing regression analysis where not only the location (e.g., the mean) of the distribution but also the scale and shape of the distribution can be modelled by explanatory variables.

Item Type: Article
Uncontrolled Keywords: beta negative binomial, Box-Cox t, Centile estimation, head circumference, kurtosis, physician visits, skewness
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
Depositing User: Bal Virdee
Date Deposited: 09 May 2019 13:55
Last Modified: 22 Jul 2021 08:11


Downloads per month over past year

Downloads each year

Actions (login required)

View Item View Item